# SDR UPS202077

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe Strap
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND I/B AND O/B FAILSAFE STRAPS TO BE CRACKED AT BS 294, WL 215 APPROX. LBL 50.  INSTALLED REPAIR IAW UPS FILE NR 727-53-1459.
